Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 726076, 9 pages
http://dx.doi.org/10.1155/2013/726076
Research Article

Analytic Solutions of an Iterative Functional Differential Equations Near Regular Points

Department of Mathematics, Weifang University, Weifang, Shandong 261061, China

Received 13 August 2012; Accepted 5 March 2013

Academic Editor: Juan Torregrosa

Copyright © 2013 Lingxia Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lingxia Liu, “Analytic Solutions of an Iterative Functional Differential Equations Near Regular Points,” Journal of Applied Mathematics, vol. 2013, Article ID 726076, 9 pages, 2013. doi:10.1155/2013/726076